# SDR CALA2014090801213

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 47,653 hours, 17,777 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE NR 1 FLAP TRANSIT LIGHT ILLUMINATED PASSING FL380.  REVIEWED QRH AIR RETURN.  LIGHT EXTINGUISHED ON ITS OWN PASSING FL350.  NORMAL FLAP OPERATION DURING FLAP EXTENSION DURING LANDING.  FOUND S168 FAULTY, R & R SAME.  OPERATIONS CHECKED NORMAL IAW AMM 27-88-11.
